How do lifestyle factors and exposure to environmental substances affect our cancer risk?
by seglines on Wed Nov 09, 2011 08:34 PM
I take Tarceva everyday and I also did Taxol/Carboplatin for my 6 cycles. I am now on a maintenance dose of Pemetrexed. The side effect that is really getting to me is extreme fatigue. I wasn't that tired from the Taxol/Carboplatin and these are suppose to be milder symptoms. Can anyone taking this comment..or give me any helpful things you did to combat the fatigue.
by thebyrdsfriend on Thu Nov 10, 2011 11:48 PM
Well, I took Alimta along with cisplatin, the alimta was not bad, and my oncologist calls it the good chemo. But anyway, I did get tired, but I was treated agressively, and don't know how much I was given. I was so sick with the cisplatin, that I welcomed the sleep. I sure did get tired though, and have never been a good sleeper. During that entire time I slept wonderfuly, and had to take about an hour nap during the day, then I felt ok. So, I don't know exactly how to help you, or tell you how to not get tired. I geuss I just went with it and took the nap. Sorry I can't be of more help. Take care, Helen
by seglines on Thu Nov 17, 2011 09:50 PM
Thanks Helen for your response. I have now be taken off of that chemo and put on radiation because I formed a new mass on my lung while taking that so it really doesn't work for me now.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.